# SDR IPXA2017080720216

- Difficulty date: August 4, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,868 hours, 15,022 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Smoke
- Location: Flight Deck
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU PRODUCED SMOKE IN CABIN , APU FAULT AND AUTO SHUTDOWN INDICATED.  R & R THE APU ASSY IAW TC 9112.
